# SDR HDNA201206220001

- Difficulty date: May 19, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N130HB
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7167
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: AECSP006501
- Condition: Failed
- Location: Pax Door
- Part time: 477 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWITCH IS MADE OF PLASTIC AND BREAKS VERY EASY, WHERE THE LEVER ATTACHES TO THE SWITCH BODY.
